# SDR SWIA201024464

- Difficulty date: June 23, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 17,543 hours, 15,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EXTERIOR OVERWING EMERGENCY EXIT LIGHT INOP.  (FLT 6940)  RELAMPED EMERGENCY LIGHT.
